Advertisement

 

 

[Initially undetected de novo psoriasis triggered by nivolumab for metastatic base of the tongue carcinoma].

[Initially undetected de novo psoriasis triggered by nivolumab for metastatic base of the tongue carcinoma].
Author Information (click to view)

Troyanova-Slavkova S, Eickenscheidt L, Dumann K, Kowalzick L,


Troyanova-Slavkova S, Eickenscheidt L, Dumann K, Kowalzick L, (click to view)

Troyanova-Slavkova S, Eickenscheidt L, Dumann K, Kowalzick L,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete 2018 01 12() doi 10.1007/s00105-017-4109-y
Abstract

Nivolumab is a monoclonal antibody that binds to the PD-1 receptor on T cells and inhibits the interaction with the PD-L1 and PD-L2 ligands on cancer cells. Thus, nivolumab has immunostimulatory properties. The known side effects of this therapy include fatigue, skin rash, dysfunction of the thyroid gland and colitis, which are explained by the immunoregulatory mechanisms of the drug. Here we report on the case of a 58-year-old man with metastatic base of tongue carcinoma who developed de novo psoriasis triggered by nivolumab. The patient was treated for months with the diagnosis of a generalized mycosis. This case highlights the importance of vigilance for unexpected cutaneous side effects during immune stimulating therapy with checkpoint inhibitors.

Submit a Comment

Your email address will not be published. Required fields are marked *

10 − four =

[ HIDE/SHOW ]